# SDR CA140211007

- Difficulty date: February 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 41,460 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Condition: Shorted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE TROUBLESHOOTING OF APU GENERATOR DEFECT THE STARTER/GENERATOR DEVELOPED AN INTERNAL SHORT OVERHEATED AND CAUGHT FIRE.  THE FIRE WAS EXTINGUISHED WITH NO COLLATERAL DAMAGE TO THE APU OR SURROUNDING STRUCTURE.
